# SDR SIMA200431507

- Difficulty date: November 4, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE LT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 32 AND 43.  REMOVED CORROSION BY MAKING A CUTOUT.  FABRICATED A FILLER, 2 SHIMS AND AN EXTERNAL ANGLE.  REPAIR DONE IAW SRM.  (SW21200501161)
